# SDR HALA0600689

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,364 hours, 29,239 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Electrical Box
- Condition: Faulty
- Location: Nr 2 Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  RIGHT PRIMARY ENGINE EGT INDICATOR FLUCTUATES USING BOTH EICAS COMPUTERS.  STBY EGT INDICATOR ALSO INDICATES SAME FLUCTUATION (BETWEEN 700C AND 20C) FL 370 NORMAL CRUISE FLT ALL OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 2 ENG EGT JUNCTION BOX PER AMM CHAPTER 77-21-03.  RAN ENG, OPS CHK GOOD.  NO FLUCTUATION NOTED.
